RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1976, Volume 231, Number 3, Pages 536–538 (Mi dan40757)  

This article is cited in 19 scientific papers (total in 19 papers)

MATHEMATICS

On the integration of the Euler equations on semisimple Lie algebras

A. S. Mishchenko, A. T. Fomenko

Lomonosov Moscow State University

Full text: PDF file (370 kB)

Bibliographic databases:
UDC: 513.944
Presented: П. С. Александров
Received: 02.06.1976

Citation: A. S. Mishchenko, A. T. Fomenko, “On the integration of the Euler equations on semisimple Lie algebras”, Dokl. Akad. Nauk SSSR, 231:3 (1976), 536–538

Citation in format AMSBIB
\Bibitem{MisFom76}
\by A.~S.~Mishchenko, A.~T.~Fomenko
\paper On the integration of the Euler equations on semisimple Lie algebras
\jour Dokl. Akad. Nauk SSSR
\yr 1976
\vol 231
\issue 3
\pages 536--538
\mathnet{http://mi.mathnet.ru/dan40757}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0501139}
\zmath{https://zbmath.org/?q=an:0392.58001}


Linking options:
  • http://mi.mathnet.ru/eng/dan40757
  • http://mi.mathnet.ru/eng/dan/v231/i3/p536

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. B. A. Dubrovin, “Completely integrable Hamiltonian systems associated with matrix operators and Abelian varieties”, Funct. Anal. Appl., 11:4 (1977), 265–277  mathnet  crossref  mathscinet  zmath
    2. A. M. Vinogradov, B. A. Kupershmidt, “The structures of Hamiltonian mechanics”, Russian Math. Surveys, 32:4 (1977), 177–243  mathnet  crossref  mathscinet  zmath
    3. A. S. Mishchenko, A. T. Fomenko, “Euler equations on finite-dimensional Lie groups”, Math. USSR-Izv., 12:2 (1978), 371–389  mathnet  crossref  mathscinet  zmath
    4. A. S. Mishchenko, A. T. Fomenko, “Generalized Liouville method of integration of Hamiltonian systems”, Funct. Anal. Appl., 12:2 (1978), 113–121  mathnet  crossref  mathscinet  zmath
    5. Dào Trong Thi, “Integrability of the Euler equations on homogeneous symplectic manifolds”, Math. USSR-Sb., 34:6 (1978), 707–713  mathnet  crossref  mathscinet  zmath
    6. V. V. Trofimov, “Euler equations on Borel subalgebras of semisimple Lie algebras”, Math. USSR-Izv., 14:3 (1980), 653–670  mathnet  crossref  mathscinet  zmath  isi
    7. A. A. Arkhangel'skii, “Completely integrable Hamiltonian systems on a group of triangular matrices”, Math. USSR-Sb., 36:1 (1980), 127–134  mathnet  crossref  mathscinet  zmath  isi
    8. F. A. Berezin, A. M. Perelomov, “Group theoretic interpretation of equations of Korteweg - de Vries type”, Funct. Anal. Appl., 14:2 (1980), 119–121  mathnet  crossref  mathscinet  zmath
    9. Le Ngok T'euen, “Commutative collections of functions on orbits of finite-dimensional Lie algebras in general position”, Russian Math. Surveys, 38:1 (1983), 204–206  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    10. V. V. Trofimov, A. T. Fomenko, “Liouville integrability of Hamiltonian systems on Lie algebras”, Russian Math. Surveys, 39:2 (1984), 1–67  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    11. Yu. A. Brailov, “Geometry of translations of invariants on semisimple Lie algebras”, Sb. Math., 194:11 (2003), 1585–1598  mathnet  crossref  crossref  mathscinet  zmath  isi
    12. A. S. Vorontsov, “Invariants of Lie algebras representable as semidirect sums with a commutative ideal”, Sb. Math., 200:8 (2009), 1149–1164  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    13. M. M. Zhdanova, “Completely integrable Hamiltonian systems on semidirect sums of Lie algebras”, Sb. Math., 200:5 (2009), 629–659  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    14. A. A. Korotkevich, “Integrable Hamiltonian systems on low-dimensional Lie algebras”, Sb. Math., 200:12 (2009), 1731–1766  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    15. A. Yu. Konyaev, “Uniqueness of Recovering the Parameters of Sectional Operators on Simple Complex Lie Algebras”, Math. Notes, 90:3 (2011), 365–372  mathnet  crossref  crossref  mathscinet  isi
    16. Math. Notes, 90:5 (2011), 666–677  mathnet  crossref  crossref  mathscinet  isi
    17. A. M. Izosimov, “Stability of stationary rotations of multidimensional rigid body”, Moscow University Mathematics Bulletin, 68:1 (2013), 80–82  mathnet  crossref  mathscinet
    18. K. R. Aleshkin, “The topology of integrable systems with incomplete fields”, Sb. Math., 205:9 (2014), 1264–1278  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    19. O. L. Kurnyavko, I. V. Shirokov, “Construction of invariants of the coadjoint representation of Lie groups using linear algebra methods”, Theoret. and Math. Phys., 188:1 (2016), 965–979  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
  • Number of views:
    This page:51
    Full text:37

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020